# SDR SWIA202266822

- Difficulty date: August 30, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,697 hours, 39,406 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE PYLON RIB AT FS 605.00 IS CRACKED ON LOWER FLANGE AT OUTBOARD EDGE (MARKED).     (C-CHECK RO 11/10/2022)    REPAIRED RIGHTHAND ENGINE PYLON RIB AT FS605.00 AT LOWER FLANGE AT OUTBOARD EDGE IAW REO 601R-54-61-138 REV -- DATE 2022-09-23 STEPS. 1-15 (SEE CONTINUATION SHEET FOR FURTHER DETAILS). ALSO COMPLIED WITH 51-900-1003-SKY AND M337.
